zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A better asymptotic profile of Rosenau-Burgers equation. (English) Zbl 1020.35097
Summary: This paper studies the large-time behavior of the global solutions to the Cauchy problem for the Rosenau-Burgers (R-B) equation $$u_t+ u_{xxxxt}-\alpha u_{xx}+ (u^{p+1}/(p+ 1))_x= 0.$$ By the variable scaling method, we discover that the solution of the nonlinear parabolic equation $$u_t-\alpha u_{xx}+ (u^{p+1}/(p+ 1))_x= 0$$ is a better asymptotic profile of the R-B equation. The convergence rates of the R-B equation to the asymptotic profile have been developed by the Fourier transform method with energy estimates. This result is better than the previous work with zero as the asymptotic behavior. Furthermore, the numerical simulations on several test examples are discussed, and the numerical results confirm our theoretical results.

35Q53KdV-like (Korteweg-de Vries) equations
35B40Asymptotic behavior of solutions of PDE
35K55Nonlinear parabolic equations
76B15Water waves, gravity waves; dispersion and scattering, nonlinear interaction
Full Text: DOI
[1] Mei, M.: Long-time behavior of solution for rosenau--Burgers equation (I). Appl. anal. 63, 315-330 (1996) · Zbl 0865.35113
[2] Mei, M.: Long-time behavior of solution for rosenau--Burgers equation (II). Appl. anal. 68, 333-356 (1998) · Zbl 0909.35122
[3] Rosenau, P.: Dynamics of dense discrete systems. Prog. theor. Phys. 79, 1028-1042 (1988)
[4] M.A. Park Model equations in fluid dynamics, Ph.D. Dissertation, Tulane University, 1990
[5] Chung, S. K.; Ha, S. H.: Finite element garlerkin solutions for the rosenau equation. Appl. anal. 54, 39-56 (1994) · Zbl 0830.65097
[6] Kinami, S.; Mei, M.; Omata, S.: Convergence to diffusion waves of the solutions for benjamin-bona-Mahony-Burgers equations. Appl. anal. 75, 317-340 (2000) · Zbl 1026.35093
[7] M. Mei, C. Schmeiser, Aspmptotic profiles of solutions for the BBM--Burgers equation, Funkcial. Ekvac. 44 (2001) 151--170 · Zbl 1142.35574
[8] Chern, I. L.; Liu, T. P.: Convergence to diffusion waves of solutions for viscous conservation laws. Comm. math. Phys. 110, 503-517 (1987) · Zbl 0635.76071
[9] Chern, I. L.; Liu, T. P.: Convergence to diffusion waves of solutions for viscous conservation laws. Comm. math. Phys. 120, 525-527 (1989) · Zbl 0662.76114
[10] Jeffrey, A.; Zhao, H.: Global existence and optimal temporal decay estimates for system parabolic conservation laws. I. the one-dimensional case. Appl. anal. 70, 175-193 (1998) · Zbl 1034.35065
[11] Matsumura, A.: On the asymptotic behavior of solutions of semi-linear wave equation. Publ. RIMS Kyoto univ. 12, 169-189 (1976) · Zbl 0356.35008
[12] I.E. Segal, Quantization and disperson for nonlinear relativistic equations, Mathematical Theory of Elementary Particles, MIT Press, Cambridge, MA, 1966, pp. 79--108